question-icon

I'm having illusions at night.

default
Posted on Fri, 8 Feb 2019
Question: I'm having illusions at night.
doctor
Answered by Dr. Jnikolla (55 minutes later)
Brief Answer:
Please provide some more information

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

There are several factors that might cause your symptom.For example it might be a side effect of some medication or it might be related of your clinic status.

So it is very important to provide some more information about your actual condition such as the current treatment,the comorbidities,for how long do you have the symptoms and so on.

I hope to have been helpful

Regards

Dr.Jolanda
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Jnikolla (1 hour later)
I'm taking blood pressure meds, NIFEdine, 30 MG.Metoprolol,100 MG.Losartan, 50 MG. Tamsulosin,0.4 MG.Triamt/Hctz, 37.5/25 MG. I have trouble sleeping.
doctor
Answered by Dr. Jnikolla (27 minutes later)
Brief Answer:
Continue discussion

Detailed Answer:
Hi again

In some reported it has been noted that antihipertensive medications such as metoprolol might cause sleeping problems and unusual sensation in vision or hearing.So the first think you should do is to discuss with your treating doctor if he can substitute the treatment with other alternative.He with closely examine you and if he thinks that something else might be probably he will add some other treatment to help sleeping such as Xanax for some days before sleeping.However talk with him/her to be sure and safe

Regards

Dr.Jolanda
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 2487 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

175 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I'm having illusions at night.

Brief Answer: Please provide some more information Detailed Answer: Hello and welcome in HCM I can understand your concern There are several factors that might cause your symptom.For example it might be a side effect of some medication or it might be related of your clinic status. So it is very important to provide some more information about your actual condition such as the current treatment,the comorbidities,for how long do you have the symptoms and so on. I hope to have been helpful Regards Dr.Jolanda